Archived

This topic is now archived and is closed to further replies.

Bonbonique

Hydroquinone Made my PIH darker!!

4 posts in this topic

So my derm prescribed Hydroquinone 4% for my annoying PIH spots. I've been using it for two days now and I applied it on my cheeks (I have redness in there) and also on the places that had the PIH spots. I dunno but they seem to be much darker/more red than before...should I stop using it? I've been told to use it with retin-a ... Has anyone ever experienced this with Hydroquinone?

Share this post


Link to post
Share on other sites

I used hydroquinone consistently twice a day for 2 months and saw zero results. At the price its at i just couldn't afford to use it any longer ( i got it at $60 a bottle).

Also there are a lot of dangerous side effects such a cancer, you should look into. And also they are not kidding when they say use sunscreen while using this product!! I figured it would just make my skin a bit more prone to sunburn (I have very tanable skin and rarely burn) so I applied 10spf while I was at the beach and man was that a mistake. It wasn't normal sunburn, and my face wasn't even red. But it sure did sting. So be careful!

Share this post


Link to post
Share on other sites

Hey thanks for your input. Yah it makes your skin sensitive to sun exposure..I think im gonna use it for spot treating my dark PIH spots instead of applying it on my whole face..I normally use a sunblock with spf30. I have only used it for two days I think I'm gonna give it more time. Hope it doesn't cause any irritation!

Share this post


Link to post
Share on other sites

First of all you can find hydroquinone for $7 at Walgreens so I don't see why people buy the expensive stuff!

Second thing I've noticed is you have to put it ONLY over the brown marks. Not over... it creates a weird brown "halo" around skin that has no mark of any kind. And it only works on brown marks, and it does make some skin sensitive/red for a while.

Share this post


Link to post
Share on other sites